On the distribution of algebraic numbers with prescribed factorization properties

Volume 116 / 2005

Maciej Radziejewski Acta Arithmetica 116 (2005), 153-171 MSC: Primary 11N64. DOI: 10.4064/aa116-2-4

Authors

  • Maciej RadziejewskiFaculty of Mathematics and Computer Science
    Adam Mickiewicz University
    Umultowska 87
    61-614 Poznań, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image